×

zbMATH — the first resource for mathematics

An application of the building to orbital integrals. (English) Zbl 0471.22020

MSC:
22E50 Representations of Lie and linear algebraic groups over local fields
22E46 Semisimple Lie groups and their representations
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] A. Borel : Admissible Representations of a Semi-simple Group over a Local Field Inventiones Mathematicae 35 (1976) 233-259. · Zbl 0334.22012 · doi:10.1007/BF01390139 · eudml:142406
[2] A. Borel and J.P. Serre : Cohomologie D’Immeubles et de Groupes S-Arithmetiques . Topology 15, No. 3, (1976) 211-232. · Zbl 0338.20055 · doi:10.1016/0040-9383(76)90037-9
[3] F. Bruhat and J. Tits : Groupes R√©ductifs sur un Corps Local . Publ. Math. IHES 25 (1972). · Zbl 0254.14017 · doi:10.1007/BF02715544 · numdam:PMIHES_1972__41__5_0 · eudml:103918
[4] Harish-Chandra : Admissible Invariant Distributions on Reductive p-adic Groups . Lie Theories and applications, Queen’s papers in pure and applied mathematics 48 (1978) 281-347. · Zbl 0433.22012
[5] R. Howe : The Fourier Transform and Germs of Characters . Math. Annalen 208 (1974) 305-322. · Zbl 0266.43007 · doi:10.1007/BF01432155 · eudml:162577
[6] J.A. Shalika : A Theorem on Semi-simple p-adic Groups . Annals of Math. 95, No. 1 (1972) 226-242. · Zbl 0281.22011 · doi:10.2307/1970797
[7] J.P. Serre : Cohomologie des Groupes Discrets. Prospects in Mathematics Annals of Math. Studies 70. Princeton University Press 1970. · Zbl 0235.22020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.